# SDR 2002UALA01689

- Difficulty date: November 8, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 6,306 hours, 2,340 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 58 AT STRINGER 41L HAS BENT SHEAR TIE.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED NEW SHEAR TIE.  REPLACED BENT SHEAR TIE.
